# SDR HEEA0011407

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Defective
- Location: M/R
- Part time: 891 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATIONS, UNABLE TO BALANCE M/R SYSTEM.
